# SDR AALA2018062199022

- Difficulty date: June 18, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N816AA
- Make and model: Boeing 787-8
- Aircraft serial: 40634
- Aircraft time: 9,265 hours, 965 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R3 FLIGHT ATTENDANTS FLASHLIGHT INOPERATIVE.  REPLACED THE FLASHLIGHT BATTERY IAW DMC-B787-A-25-64-00-00B-921A-A.
